# SDR SWAA2023020289771

- Difficulty date: January 8, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT 2023-36495<[01] REPLACED ANGLE - SUPPORT LOCATED STA 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 ; SHEET 12; REV: A;[02] REPLACED ANGLE - SUPPORT LOCATED STA 500D AT LEVEL STR 28L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 ; SHEET 12; REV: A; RII
